MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 22059E
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the j-loop extension set would not connect to the peripheral intravenous hub correctly.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: h.Attached medwatch investigation summary: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24944391
Report Number9616066-2026-01047
Device Sequence Number13285081
Product Code FPA
UDI-Device Identifier10885403235016
UDI-Public(01)10885403235016(11)251114(17)281113(10)25116024
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22059E
Device Lot Number25116024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient RaceWhite